TYCHONOFF

作品数:28被引量:33H指数:3
导出分析报告
相关领域:理学更多>>
相关作者:朱培勇潘虹汪金燕黄金兰陈水利更多>>
相关机构:电子科技大学信阳师范学院四川大学北方民族大学更多>>
相关期刊:《西北师范大学学报(自然科学版)》《数学年刊(A辑)》《Acta Mathematica Sinica,English Series》《Journal of Mathematical Research with Applications》更多>>
相关基金:国家自然科学基金四川省教育厅自然科学科研项目河南省自然科学基金福建省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Applied Mathematics(A Journal of Chinese Universities)x
条 记 录,以下是1-2
视图:
排序:
Fuzzy Zorn’s lemma with applications
《Applied Mathematics(A Journal of Chinese Universities)》2021年第4期521-536,共16页XIN Xiao-long FU Yu-long 
Supported by the National Natural Science Foundation of China(11971384);by the grant of Natural Science Basic Research Program of Shaanxi(Program No.2021JM-137);the Fundamental Research Funds for the Central Universities under grant QTZX2106,China 111 Project(B16037)and OPPO Research Fund.
We introduced the fuzzy axioms of choice,fuzzy Zorn’s lemma and fuzzy well-ordering principle,which are the fuzzy versions of the axioms of choice,Zorn’s lemma and well-ordering principle,and discussed the relations...
关键词:fuzzy axioms of choice fuzzy Zorn’s lemma fuzzy well-ordering principle fuzzy ideal of a ring fuzzy Tychonoff Theorem 
POSITIVE RADIAL SOLUTIONS OF FULLY NONLINEAR ELLIPTIC EQUATIONS IN R^n
《Applied Mathematics(A Journal of Chinese Universities)》1995年第2期167-178,共12页CHEN CAISHENG AND WANG YUANMING 
By the Schauder-Tychonoff fixed-point theorem, we inyestigate the existence and asymptotic behavior of positive radial solutions of fully nonlinear elliptic equations in Re. We give some sufficient conditions to guara...
关键词:Fully nonlinear elliptic equations radial entire solution  Schauder-Tychonoff fixedpoint theorem asymptotic behavior. 
检索报告 对象比较 聚类工具 使用帮助 返回顶部